Alert archive / North Dakota / Flash Flood Warnings in 2015

Flash Flood Warning 3, NWS Bismarck, ND

June 25, 2015McKenzie County, Williams County, North Dakota

NWS Bismarck, ND issued this flash flood warning at Jun 25, 2015, 9:17 PM CDT for McKenzie County, Williams County, North Dakota. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2015, 9:17 PM CDT (02:17 UTC)
Expired
Jun 26, 2015, 12:15 AM CDT
In force
3 hr
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Flood severity
None

Counties McKenzie County, ND, Williams County, ND

The radar

The Glasgow radar (KGGW), 206 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 9:20 PM CDTHEAVY RAIN 1.874 Sw Trenton, NDRAINFALL THUS FAR. STILL RAINING.
Jun 25, 9:42 PM CDTFLASH FLOODTrenton, NDINTERSECTION OF 147TH AVE NW AND 1804 COMPLETELY UNDER WATER. STILL PASSABLE. REPORT OF HOME OWNER UNABLE TO LEAVE HOME BECAUSE OF FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 2.3 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
2051 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

388 
WGUS53 KBIS 260217
FFWBIS
NDC053-105-260515-
/O.NEW.KBIS.FF.W.0003.150626T0217Z-150626T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
917 PM CDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN WILLIAMS COUNTY IN NORTHWESTERN NORTH DAKOTA...
  NORTHWESTERN MCKENZIE COUNTY IN NORTHWESTERN NORTH DAKOTA...

* UNTIL 1215 AM CDT
    
* AT 914 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. TWO TO FOUR INCHES HAS ALREADY 
  FALLEN OVER THE WARNED AREA...WITH ANOTHER 2 TO THREE INCHES 
  POSSIBLE OVER THE NEXT ONE HOUR. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  TRENTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. DO NOT DRIVE ON FLOODED ROADS...IT IS NOT WORTH 
THE RISK. 

&&

LAT...LON 4824 10382 4798 10368 4791 10391 4821 10403

$$

HEINERT
2 follow-up statements
041 
WGUS73 KBIS 260309
FFSBIS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1009 PM CDT THU JUN 25 2015

NDC053-105-260515-
/O.CON.KBIS.FF.W.0003.000000T0000Z-150626T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILLIAMS ND-MCKENZIE ND-
1009 PM CDT THU JUN 25 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
SOUTHWESTERN WILLIAMS AND NORTHWESTERN MCKENZIE COUNTIES...

AT 1004 PM CDT...DOPPLER RADAR INDICATED EARLIER THUNDERSTORMS 
PRODUCED THREE TO FIVE INCHES OF RAIN ACROSS THE WARNED AREA. LOCAL 
LAW ENFORCEMENT ALSO REPORTED ROADS WERE FLOODED IN THE WARNED AREA 
NEAR TRENTON.  

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TRENTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. DO NOT DRIVE ON FLOODED ROADS! IF CAMPING NEAR 
CREEKS OR STREAMS...MOVE TO HIGHER GROUND IMMEDIATELY. 

PLEASE REPORT ANY FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN 
YOU CAN DO SO SAFELY.

&&

LAT...LON 4824 10382 4798 10368 4791 10391 4821 10403

$$

HEINERT
451 
WGUS73 KBIS 260511
FFSBIS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1211 AM CDT FRI JUN 26 2015

NDC053-105-260518-
/O.EXP.KBIS.FF.W.0003.000000T0000Z-150626T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILLIAMS ND-MCKENZIE ND-
1211 AM CDT FRI JUN 26 2015

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN WILLIAMS AND NORTHWESTERN
MCKENZIE COUNTIES WILL EXPIRE AT 1215 AM CDT...

TRAFFIC IS MOVING NORMALLY...AND FLOOD WATERS HAVE RECEDED...THUS 
FLASH FLOODING IS NO LONGER POSING A THREAT TO LIFE OR PROPERTY. 

LAT...LON 4824 10382 4798 10368 4791 10391 4821 10403

$$

SIMOSKO/KING

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 7:20 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 25, 7:20 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
720 PM CDT THU JUN 25 2015

.UPDATE...
ISSUED AT 710 PM CDT THU JUN 25 2015

ISOLATED STORMS CONTINUE TO MOVE SOUTHEAST THROUGH THE WESTERN AND
CENTRAL PARTS OF THE FORECAST AREA...GENERALLY ALONG AND WEST OF
THE MISSOURI RIVER. SOME WERE PRODUCING SMALL HAIL AND WINDS TO 45
MPH. MESOSCALE MODELS SHOW A DECREASE IN INSTABILITY OVER THE
NEXT FEW HOURS. WILL EXPECT A WEAKENING OF STORMS...AND FOR THEM
TO DISSIPATE BY 10 PM OR SO.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 400 PM CDT THU JUN 25 2015

THE FORECAST FOCUS TODAY IS ON THUNDERSTORMS.

THUNDERSTORMS HAVE GREATLY INCREASED IN COVERAGE OVER THE PAST
COUPLE HOURS...AND PRECIPITATION CHANCES HAVE ONCE AGAIN BEEN
INCREASED. THE SOUTHWEST REMAINS THE MOST LIKELY AREA FOR SUSTAINED
CONVECTION...BUT WATER VAPOR SATELLITE IMAGERY INDICATES A COMPLEX
TRAIN OF MID LEVEL SHORTWAVES PARADING TOWARD THE DAKOTAS.

SO...WHILE ANY ONE OF THESE WAVES HAS SUFFICIENT DYNAMICS TO RELEASE
THE CONVECTIVE INSTABILITY IN PLACE...COVERAGE SHOULD DIMINISH AS
DIURNAL DESTABILIZATION REDUCES THIS EVENING. THIS FORECAST IS
SUPPORTED BY THE 12 UTC HIRES ARW/NMM AND THE LAST SEVERAL RUNS OF
THE HRRR. FINALLY...THE HIRES AND GLOBAL MODEL SUITE IS DRY BETWEEN
MIDNIGHT AND SUNRISE...SO PRECIPITATION CHANCES HAVE BEEN REMOVED
FROM THE FORECAST.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 358 PM CDT THU JUN 25 2015

THE WAVE THAT BRINGS ISOLATED STORMS AGAIN FRIDAY MOVES OUT BY
DAYBREAK SATURDAY ENDING THE STORM CHANCES. SATURDAY AND
SUNDAY...EVEN MONDAY...WILL BE DRY...MOSTLY SUNNY...AND VERY WARM
WITH HIGHS IN THE 80S...TOUCHING 90 LIKELY ON SATURDAY ACROSS THE
SOUTH. WINDS THROUGH THE PERIOD WILL BE 15 MPH OR LESS...LIGHT FOR
NORTH DAKOTA STANDARDS.

STORM CHANCES RETURN FOR TUESDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 400 PM CDT THU JUN 25 2015

ISOLATED THUNDERSTORMS THROUGH 05Z. OTHERWISE VFR.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JPM
SHORT TERM...SCHECK
LONG TERM...JPM
AVIATION...JPM
Hazardous weather outlook, Jun 25, 7:03 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
703 PM CDT THU JUN 25 2015

NDZ001-009-010-017>022-031>035-040>047-050-270015-
DIVIDE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-
SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-MCINTOSH-
703 PM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND
SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS. SOME STORMS WITH HEAVY RAIN...SMALL
HAIL...AND GUSTY WIND.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LOW CHANCES FOR THUNDERSTORMS FRIDAY AND FRIDAY NIGHT...AND AGAIN
TUESDAY AND WEDNESDAY. THE THREAT FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ002>005-011>013-023-025-036-037-048-051-270015-
BURKE-RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-WELLS-FOSTER-
KIDDER-STUTSMAN-LA MOURE-DICKEY-
703 PM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LOW CHANCES FOR THUNDERSTORMS FRIDAY AND FRIDAY NIGHT...AND AGAIN
TUESDAY AND WEDNESDAY. THE THREAT FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JP MARTIN

In the hours before

Special weather statement, Jun 25, 7:01 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
701 PM CDT THU JUN 25 2015

NDZ020-034-035-260045-
OLIVER-MORTON-BURLEIGH-
701 PM CDT THU JUN 25 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
BURLEIGH...SOUTHEASTERN OLIVER AND NORTHEASTERN MORTON COUNTIES...

AT 700 PM CDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM 9 MILES
NORTH OF LAKE HARMON TO 7 MILES SOUTHEAST OF FISH CREEK DAM...AND
MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
BISMARCK...MANDAN...LINCOLN...MCDOWELL DAM RECREATION AREA...LAKE
HARMON...ST. ANTHONY...BALDWIN...DOUBLE DITCH INDIAN VILLAGE...FORT
ABRAHAM LINCOLN STATE PARK...CROWN BUTTE LAKE...PRICE AND UNIVERSITY
OF MARY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4705 10052 4676 10061 4642 10078 4659 10123
      4696 10124 4715 10094
TIME...MOT...LOC 0000Z 295DEG 25KT 4707 10094 4664 10115

HEINERT
Local storm report, Jun 25, 7:29 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
729 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             BISMARCK                46.81N 100.78W
06/25/2015  E0.25 INCH       BURLEIGH           ND   PUBLIC

            SIGNIFICANT AMOUNT OF PEA SIZE HAIL NORTH SIDE OF
            BISMARCK.

&&

JP MARTIN
Local storm report, Jun 25, 7:30 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
730 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND GST     BISMARCK                46.81N 100.78W
06/25/2015  M56 MPH          BURLEIGH           ND   OFFICIAL NWS OBS

            MEASURED AT BISMARCK AIRPORT.

&&

JP MARTIN
Special weather statement, Jun 25, 7:36 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
736 PM CDT THU JUN 25 2015

NDZ034-035-046-260100-
EMMONS-MORTON-BURLEIGH-
736 PM CDT THU JUN 25 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN BURLEIGH...
NORTHWESTERN EMMONS AND EASTERN MORTON COUNTIES...

AT 736 PM CDT...A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 6
MILES NORTH OF MCDOWELL DAM RECREATION AREA TO 5 MILES NORTH OF
SOLEN...AND MOVING EAST AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
BISMARCK...MANDAN...LINCOLN...HAZELTON...MENOKEN...STERLING...
MCDOWELL DAM RECREATION AREA...ST. ANTHONY...DRISCOLL...MCKENZIE...
FORT RICE...MOFFIT...FORT ABRAHAM LINCOLN STATE PARK...HAZELTON
RECREATION AREA...HUFF AND UNIVERSITY OF MARY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4639 10057 4643 10059 4641 10066 4641 10068
      4640 10069 4642 10102 4699 10086 4698 10008
      4637 10020
TIME...MOT...LOC 0036Z 264DEG 33KT 4692 10062 4647 10081

HEINERT
Special weather statement, Jun 25, 8:04 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
804 PM CDT THU JUN 25 2015

NDZ034-035-045-046-260145-
EMMONS-MORTON-BURLEIGH-SIOUX-
804 PM CDT THU JUN 25 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
BURLEIGH...EMMONS...EASTERN SIOUX AND EAST CENTRAL MORTON COUNTIES...

AT 801 PM CDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM 5 MILES
SOUTHEAST OF MENOKEN TO 4 MILES SOUTHWEST OF PRAIRIE KNIGHTS
RESORT...AND WERE MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS OF 50 TO 55 MPH AND PEA TO DIME SIZE HAIL ARE POSSIBLE
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LINTON...FORT YATES...HAZELTON...MENOKEN...STERLING...CANNON BALL...
BRADDOCK...PRAIRIE KNIGHTS RESORT...MCKENZIE...CATTAIL RECREATION
AREA...FORT RICE...BEAVER BAY RECREATION AREA...MOFFIT...HAZELTON
RECREATION AREA...HUFF AND TEMVIK.

TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
OCCURRING WITH THESE STORMS. LOCALIZED FLOODING IN LOW LYING AREAS
WILL BE POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4621 10079 4661 10071 4687 10049 4688 10045
      4677 10008 4664 10008 4663 10003 4617 10017
      4595 10042 4594 10067
TIME...MOT...LOC 0101Z 335DEG 26KT 4677 10045 4649 10046 4623 10070

HEINERT
Special weather statement, Jun 25, 8:20 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
820 PM CDT THU JUN 25 2015

NDZ009-017-260145-
WILLIAMS-MCKENZIE-
820 PM CDT THU JUN 25 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WILLIAMS AND
NORTHWESTERN MCKENZIE COUNTIES...

AT 819 PM CDT /719 PM MDT/...A STRONG THUNDERSTORM WAS 7 MILES EAST
OF FORT UNION TRADING POST...OR 14 MILES SOUTHWEST OF WILLISTON...
MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH AND PEA TO DIME SIZE HAIL ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRENTON...FORT BUFORD STATE HISTORICAL SITE AND CARTWRIGHT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4812 10399 4814 10383 4796 10355 4781 10392
      4804 10405 4806 10405
TIME...MOT...LOC 0119Z 328DEG 10KT 4804 10389

HEINERT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:01 PM CDTSpecial Weather StatementBISMorton44 min
Jun 25, 7:36 PM CDTSpecial Weather StatementBISBurleigh24 min
Jun 25, 8:04 PM CDTSpecial Weather StatementBISEmmons41 min
Jun 25, 8:20 PM CDTSpecial Weather StatementBISMcKenzie25 min

Nearby

Flash Flood Warnings in North Dakota, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.